BibTeX record journals/jscic/SuWZW20

download as .bib file

@article{DBLP:journals/jscic/SuWZW20,
  author    = {Wei Su and
               Peng Wang and
               Yonghao Zhang and
               Lei Wu},
  title     = {Implicit Discontinuous Galerkin Method for the Boltzmann Equation},
  journal   = {J. Sci. Comput.},
  volume    = {82},
  number    = {2},
  pages     = {39},
  year      = {2020},
  url       = {https://doi.org/10.1007/s10915-020-01139-7},
  doi       = {10.1007/s10915-020-01139-7},
  timestamp = {Sat, 05 Sep 2020 17:44:24 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/SuWZW20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics